Welcome to ehealthforum.
The brownish tinge to the âcumâ could be due to two reasons depending on the timing of your last menstrual periods:
1) Retained blood from previous period that could be pushed out due to the uterine contractions during sexual intercourse.
2) If you were nearing ovulation at the time of the intercourse, it could also be due to ovulation.
If there is no foul smell or itching associated, then you can leave it alone. If these are associated, or you have repeated such episodes, then discuss with your healthcare provider/doctor about getting examination and further tests done to rule out any serious issues.
All the best.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.